# SDR UHLA2012022200063

- Difficulty date: February 22, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 15,990 hours, 10,003 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR 1L IS BINDING.  ADJUSTED FWD SERVICE DOOR FITTINGS, ADJUSTMENT TEST IAW EMB 170 MM 52-41-23.  OPS CHECK GOOD.
